MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74022118
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 03/15/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented with right knee synovitis and pain and was administered prednisone.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached file for our results of investigation.(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 8
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6773030
Report Number1020279-2017-00599
Device Sequence Number11013650
Product Code JWH
UDI-Device Identifier00885556170069
UDI-Public00885556170069
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Catalogue Number74022118
Device Lot Number11LM06500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer07/31/2017
07/31/2017
07/31/2017
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date09/15/2017
11/03/2017
12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022217/(B)(4); 74024841/(B)(4); 74027272/(B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR